Per citar aquest document: http://ddd.uab.cat/record/96
Equivalence of variational inequality problems to unconstrained minimization
Peng, Ji-Ming

Data: 1997
Resum: In this paper we propose a class of merit functions for variational inequality problems (VI). Through these merit functions, the variational inequality problem is cast as unconstrained minimization problem. We estimate the growth rate of these merit functions and give conditions under which the stationary points of these functions are the solutions of VI. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Variational inequality problem ; Complementarity problem ; Unconstrained optimization
Publicat a: Mathematical Programming, vol. 78 n. 3 (1997) p. 347-355, ISSN 0025-5610



9 p, 401.4 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir